Update-fighting bronchitas

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Jun 2005
Total Posts : 610
   Posted 9/8/2009 9:37 PM (GMT -6)   
Hello everyone, I hope all is going well for everyone!!
I havent been on lately as I have been very ill with bronchitas. They have me on Lavaquin and robitussin DM. And of course anti-biotics always make my stomach hurt like crazy, so I have been out with stomach pains also. I hate being sick, I barely have the energy to move and my body aches all the time.
The other day I gave my friend a ride to pay our satilite bill (I'm under her name on the bill as I dont have enough credit to have the dish in my name so we're billed together and it got shut off and she cant live without her home and garen channel) and I was sitting in the car while she went in to pay and And this lady pulled up next to me and asked me if everything was okay cause I looked like I was about to cry, when actually I felt very feverish and achy. It's pretty sad when strangers know your very sick....so I must be looking pretty bad.
So anyways, I just wanted to update everyone on what was going on. I think now I'm just gonna go lay back down, this bronchitas is just killing me. Well atleast my satilite is backand running so I can watch TV.

Carmen~*~*~Chronic Pain Moderator

DX-Chronic Pain due to two freak car accidents, Pancreatic Divisum,Fibromyalgia, Asthma, Depression w/anxiety, Migraines

Meds- Suboxone 16mg for pain, Cymbalta 60mg, Lyrica 50mg, Imitrex 100mg PRN,Ibprofen 800mg PRN, Ventolin Inhaler PRN, Visteril PRN


Veteran Member

Date Joined Nov 2007
Total Posts : 6795
   Posted 9/8/2009 9:47 PM (GMT -6)   
Please take care of yourself! It sounds like you're trying! I know bronchitis can really drain your energy, and even more yucky when layered upon CP.

I'm sending lots of healing hugs your way!



Veteran Member

Date Joined Jun 2009
Total Posts : 974
   Posted 9/9/2009 5:25 AM (GMT -6)   
Have you let your doctor know the antibiotics are making you sick. Erythromiacin (sp) makes me sicker than the illness does. Maybe he could change you to something else. Hope you feel better soon.
DDD, osteoarthritis, fusion surgeries C-5/7 & L-4/5 both in 2006, torn meniscus left knee 2000 & 2002, buldging disc L-2/3

Veteran Member

Date Joined Aug 2006
Total Posts : 9607
   Posted 9/9/2009 8:14 AM (GMT -6)   
Get well soon thoughts being sent your ways, along with lots of chicken noodle soup!
Make sure you get your rest, and post back when you getting better!
lots of soft caring hugz...
* Asthma, Allergies, Osteoarthritis, Spinal Stenosis, Degenative Disc, Fibromyalgia, Gerd,
Enlarged Pituitary Gland, Sjogren's and Ocular Migraines


New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 8:44 PM (GMT -6)
There are a total of 2,710,832 posts in 298,936 threads.
View Active Threads

Who's Online
This forum has 153489 registered members. Please welcome our newest member, palmtree.
354 Guest(s), 15 Registered Member(s) are currently online.  Details
crohnie1985, notsosicklygirl, XxdavexX, Pat Tall, grdner, lucynethel (OR Just Mike), Bohemond, Lymiemomster, rocckyd, lgm1942, palmtree, kitty19, sdscnhbusdhb, k07, LanieG

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer